Translator Disclaimer
July 2017 Twisted Alexander invariants and hyperbolic volume
Hiroshi Goda
Proc. Japan Acad. Ser. A Math. Sci. 93(7): 61-66 (July 2017). DOI: 10.3792/pjaa.93.61

Abstract

We give a volume formula of hyperbolic knot complements using twisted Alexander invariants.

Citation

Download Citation

Hiroshi Goda. "Twisted Alexander invariants and hyperbolic volume." Proc. Japan Acad. Ser. A Math. Sci. 93 (7) 61 - 66, July 2017. https://doi.org/10.3792/pjaa.93.61

Information

Published: July 2017
First available in Project Euclid: 25 July 2017

zbMATH: 1383.57016
MathSciNet: MR3685596
Digital Object Identifier: 10.3792/pjaa.93.61

Subjects:
Primary: 57M25, 57M27, 57M50

Rights: Copyright © 2017 The Japan Academy

JOURNAL ARTICLE
6 PAGES


SHARE
Vol.93 • No. 7 • July 2017
Back to Top